# SDR CALA2021112902192

- Difficulty date: November 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N67845
- Make and model: Boeing 737-900ER
- Aircraft serial: 42185
- Aircraft time: 22,029 hours, 7,889 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: 141A48002
- Part serial: 2927
- Condition: Delaminated
- Location: Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT FWD WINDSHELD UPPER RIGHTHAND  CORNER NEEDS INSPECTION SHELL TYPE DELAMINATION SHOWS SIGNS OF ARCING. REMOVED R/H #1 WINDOW REF. AMM 56-11-11. INSTALLED FLIGHT DECK WINDOW 1L UP TO AND INCLUDING STEP G.8-C. CORRECTION FLT DK WINDOW 1R REF AMM 56-11-11. NEW WINDOW INSTALLED HAS LABEL RESISTANCE CODE H12 . ADD EMP:371296 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1954075  SN OFF 2927 WINDSHIELD, B73  OFF 29-5612-9-9008 2927 ON 29-5612-9-9008 3752 COMPLETED INSTALLATION OF WINDOW NO.1 RIGHT REF AMM 56-11-11-400-801.
